MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY
Model Number 3243
Medical Device Problem Codes Entrapment of Device (1212); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event - over 18 years old.
 
Event or Problem Description
It was reported that the rotapro became stuck to the rotawire.The target lesion was located in the mildly tortuous left anterior descending artery (lad).A rotapro 1.75mm and rotawire were selected for use.The devices were advanced to the lesion.Rotational speed was set to 180,000 rpm.Atherectomy was performed.Stall occurred when removing the rotapro in dynaglide mode.It was noted that the rotapro became stuck to the rotawire during removal.The procedure was completed with this device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the returned device consisted of the rotapro atherectomy system.Visual and microscope inspection revealed that the device presented no damage or irregularities.The rotawire was able to be inserted into the burr and advanced through the advancer with no resistance or issues.Functional testing was performed by connecting the rotapro advancer to the rotapro console control system.When the knob switch [ablation button] was pressed, the device was able to reach and maintain optimal speed with no resistance or issues.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
ROTAPRO
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12215396
Report Number2134265-2021-09468
Device Sequence Number14528439
Product Code MCX
UDI-Device Identifier08714729893370
UDI-Public08714729893370
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2022
Device Model Number3243
Device Catalogue Number3243
Device Lot Number0026060286
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2021
Initial Date Received by Manufacturer 07/12/2021
Supplement Date Received by Manufacturer08/13/2021
Initial Report FDA Received Date07/22/2021
Supplement Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1